Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I have high BP with non repairable 98% heart blockage

I have High Blood Pressure . One heart attack non repairable 98% blockage in a small/mid sized vein (easiest way to explain it. (d = daily) I currently take Zocor 80mg-1td, lopressor TART 100mg 1x2d, Famotidine 40mg 1x1d, catapres .1mg 2x2d +one at noon, prinivil 40.75mg 1x2d, maxzide 50mg 1/2tab d, isordil 20mg 2x2d +one at noon, Norvasc Besy 10mg 1/2tab d, Asprin 325mg d, Docusate Sodium 100mg 2tabx1timedaily, spironolactone 25mg 1 time daily. - The Spironolactone is a new med I started on the 19th I have not been feeling well sence, and tonight I am not doing well at all my (normal) palpitations of 1 or 2 heavy beats is now 5-6 heavy skips (scary) I was asked to monitor my blood pressure for 1 week and report back, its been Day(1)(152/94, 124/81),(d2)(120/73)(114/74)(d3)(121/82)(120/81)(d4)(127/82)(131/79)(d5)(128/80)(124/81) - TODAY it was (128/80) this AM and tonight (105/59) in right arm, (106/61) Left arm I m a bit dizzy with small off and on pains in arms and right side of neck, chest feels heavy and a bit tight, - I am 6ft weight 305lbs shoudl I be concerned and go to ER? I ve checked it every 10 mins sence and its up and down staying in the 105-106 /57-63 it went up to 111/71 once. Any suggests would be appricated.
Asked On : Fri, 28 Jan 2011
Answers:  3 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
yes I weigh 305lbs, I smoke 1/2 pack a day, My last HEMOGLOBIN A1C was 6.4, I have kaiser and can give you test results from labs done on 01/12/2011 I am 43yrs old, Male. and yes I kow I need to lose weight, its a bit tuff I need hip replacments. I more concerned with this blood pressure at the moment I've never seen it this low, I just checked it again its been an hour and its now down to 102/65 right arm and 101/59 in left, and I now have a headache over right eye, i normally do not have headaches
Answered: Fri, 28 Jan 2011
  Anonymous's Response
I am in Oregon, thank you for the web link, I will have to look into it a bit more when I gett back, I finally got to speaak to an advise nurse and she forwarded me to a DR who said go to the ER, I'm leaving now, its oly a 5 min drivee. Thank yyou again for your responce, your time, aand the iinformatioon.
Answered: Fri, 28 Jan 2011
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
As you have hypertensin along with ischemic heart disease suddening lowerin of blood pressure as in your case may leads decreased coronarry perfusion and ischemia which may manifest has excersional chest pain, dizziness, breathlessness, so it is advisable to consult your doctor for titration of antihypertensive drugs
Take care
Answered: Sat, 17 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor